# SDR AALA20151111003

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 85,895 hours, 13,608 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 6066223
- Part serial: 1101426
- Condition: Failed
- Location: Recirc Fan
- Part time: 75,996 hours, 12,019 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AT GATE, SUDDEN ELEC SMELL THROUGHOUT ACFT CABIN & RT RECIRCULATION FAN INOPERATIVE LIGHT ILLUMINATED.  SMELL STOPPED WITH RT RECIRCULATION FAN TURNED OFF.  INSPECTED FAN & CONFIRMED FAULTY MOTOR.  DEACTIVATED FAN.  R & R RT RECIRCULATION FAN IAW AMM 21-25-01.  OPERATIONAL CHECKED GOOD.  NO SMELL NOTED.
